# SDR SWIA2019092746360

- Difficulty date: September 10, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LH BULKHEAD ANGLE @ F 202 BETWEEN LBL 13.73 -LBL 22.00 9C-CHECK) RO: 06/26/2019 PERFORMED REPAIR TO LH BULKHEAD ANGLE @ F 202 BETWEEN LBL 13.73 -LBL 22.00 IAW REO. LEAK CHECK GOOD,
